Journal article icon

Journal article

Regularity of optimal transport maps and partial differential inclusions

Abstract:
In this work we address the issue of Sobolev regularity of solutions of Monge-Ampere equations in a borderline case and show how this question is related to a rigidity problem for partial differential inclusions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4171/RLM/602

Authors


Ambrosio, L More by this author
De Philippis, G More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI
Volume:
22
Issue:
3
Pages:
311-336
Publication date:
2011
DOI:
EISSN:
1720-0768
ISSN:
1120-6330
URN:
uuid:7007f1ff-0e72-4f62-a9e1-6fb9e7b8c802
Source identifiers:
186436
Local pid:
pubs:186436

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP